# SDR BB08035

- Difficulty date: March 14, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE FLOOR LEVEL EMERGENCY EXIT STRIP WAS FOUND INOPERATIVE ON THE LEFT AISLE, FROM ROW 12 TO 18.  MAINTENANCE REPAIRED THE WIRING AS REQUIRED.  OPERATIONALLY CHECKS OK.
